# SDR CALA2013103192535

- Difficulty date: October 30, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 44,084 hours, 18,557 cycles
- Engine: Iae V2527A5
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rivet
- Condition: Sheared
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF NR 2 ENG PYLON HAS DOOR OPEN.  FOUND SHEAR RIVETS SHEARED AT AUTOMATIC OPENING MECHANISM.  INSTALLED NEW RIVETS IAW MM, ALSO PERFORMED A VISUAL INSPECTION OF BLEED DUCTS.  NO DEFECTS NOTED.
